Soliton cellular automata associated with infinite reduced words

Max Glick, Rei Inoue, Pavlo Pylyavskyy

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a family of cellular automata φn; k/ associated with infinite reduced elements on the affine symmetric group Ŝn, which is a tropicalization of the rational maps introduced in [3]. We study the soliton solutions for φn; k/ and explore a duality with the sln-box-ball system.

Original languageEnglish (US)
Pages (from-to)249-302
Number of pages54
JournalAnnales de l'Institut Henri Poincare (D) Combinatorics, Physics and their Interactions
Volume7
Issue number2
DOIs
StatePublished - 2020

Bibliographical note

Funding Information:
1 Rei Inoue was partially supported by JSPS KAKENHI Grant Number 26400037 and 16H03927. 2 Pavlo Pylyavskyy was partially supported by NSF grants DMS-1148634, DMS-1351590, and Sloan Fellowship.

Keywords

  • Affine symmetric group
  • Box-ball system
  • Tropical solitons

Fingerprint Dive into the research topics of 'Soliton cellular automata associated with infinite reduced words'. Together they form a unique fingerprint.

Cite this